MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE~RITE 8 ULTRASOUND SYSTEM 32MM LINEAR PROBE REFURBISHED; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

C.R. BARD, INC. (BASD) -3006260740 SITE~RITE 8 ULTRASOUND SYSTEM 32MM LINEAR PROBE REFURBISHED; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770600X
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Found during evaluation: there is a black line in the middle of the ultrasound image.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility with no alleged deficiency reported.During evaluation, it was found the system has a dark black line through the middle of the ultrasound image.The root cause of the failure was identified as a damaged beamformer connector pcb.A history review of serial number (b)(6) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description

Brand Name
SITE~RITE 8 ULTRASOUND SYSTEM 32MM LINEAR PROBE REFURBISHED
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10880124
Report Number3006260740-2020-20622
Device Sequence Number2758297
Product Code IYO
UDI-Device Identifier00801741138270
UDI-Public(01)00801741138270
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770600X
Device Catalogue Number9770600X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;